Pacific Journal of Mathematics

Brownian motion and sets of harmonic measure zero.

Bernt Øksendal

Article information

Pacific J. Math., Volume 95, Number 1 (1981), 179-192.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]
Secondary: 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85]


Øksendal, Bernt. Brownian motion and sets of harmonic measure zero. Pacific J. Math. 95 (1981), no. 1, 179--192.

Export citation


  • [1] L. Ahlfors, Conformal Invariants,McGraw-Hill, 1973.
  • [2] L. Carleson, Selected Problems on ExceptionalSets, Van Nostrand, 1967.
  • [3] L. Carleson, On the distortion of sets on a Jordan curve under conformal mapping, Duke Math. J., 40 (1973), 547-559.
  • [4] E. F. Collingwood and A. J. Lohwater, The Theory of Cluster Sets, Cambridge Univ. Press, 1966.
  • [5] A. Debiard and B. Gaveau, Potential Fin et Algebres de FunctionsAnalytiquesI, J. Functional Analysis, 16 (1974), 289-304.
  • [6] P. L. Duren, Theory of Hp spaces, Academic Press, 1970.
  • [7] T. W. Gamelin and H. Rossi, Jensen measures and algebras of analyticfunctions, In F. T. Birtel: Function Algebras, Scott, Foresman, 1966.
  • [8] T. W. Gamelin, Uniform Algebras and Jensen Measures, London Math. Soc. Lecture Notes 32, Cambridge Univ. Press, 1978.
  • [9] J. Garnett, Analytic Capacity and Measure, Lecture Notes in Math. 297. Springer- Verlag, 1972.
  • [10] K. Ito and H. P. McKean, Jr., DiffusionProcesses and Their SamplePaths, Springer-Verlag, Berlin, 1965.
  • [11] S. Karlin and H. M. Taylor, A FirstCourse in Stochastic Processes, Academic Press, 1975.
  • [12] M. Lavrentiev, Boundaryproblems in the theory of univalent functions,Math. Sb., 43 (1936), 815-846 (Russian), Amer. Math. Soc. Transl., 32 (1963), 1-35.
  • [13] A. J. Lohwater and W. Seidel, An example in conformal mapping, Duke Math. J., 15 (1948), 137-143.
  • [14] J. E. McMillan, On the boundary correspondence under conformal mapping, Duke Math. J., 37 (1970), 725-739.
  • [15] J. E. McMillan and G. Piranian, Compression and expansion of boundary sets, Duke Math. J., 40 (1973), 599-605.
  • [16] B. 0ksendal, Null sets for measures orthogonal to R(X), Amer. J. Math., 94 (1972), 331-342. 17.1Sets of harmonic measure zero, In D. A. Brannan and J. G. Clunie (ed.): Proceedings of the L.M.S. Instructional Conference--NATO Advanced Study Institute: Aspects of Contemporary Complex Analysis, Durham, 1979. Academic Press 1980.